# SDR AALA20150915012

- Difficulty date: September 15, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 67,555 hours, 7,969 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE, DENT ON LOWER FWD CORNER OF BULK CARGO DOOR.  REPAIR ACCOMPLISHED IAW SRM 52-30-01 FIG 202 REPAIR 13.
